MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL VIVA QUAD XT; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC EUROPE SARL VIVA QUAD XT; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTBA1QQ
Medical Device Problem Codes High impedance (1291); Mechanical Problem (1384); Misconnection (1399); Pacing Problem (1439)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that post implant of the cardiac resynchronization therapy defibrillator (crt-d) deice, there was failure of pacing and capture.Interrogation showed there was increased impedance on the right ventricular (rv), right atrial (ra) and left ventricular (lv) leads.During device revision, the leads were disconnected from the device and every lead was checked alone and all leads measured normally.The same device was reconnected to the leads and it was found there was difficulty connecting lv lead to the connector port and the screw could not be fixed properly.There was no other explanation for this problem except technical problem in the head connector of the device.The device was explanted and replaced and all parameters were excellent.No patient complications have been reported as a result of this event.

Brand Name
VIVA QUAD XT
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
CH  1131
MDR Report Key8482180
Report Number9614453-2019-01110
Device Sequence Number1761526
Product Code NIK
UDI-Device Identifier00763000059651
UDI-Public00763000059651
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/14/2019
Device Model NumberDTBA1QQ
Device Catalogue NumberDTBA1QQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2019
Initial Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age50 YR